# SDR UPS205600

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT STA 930 FRAME CRACKED ON ZEE FRAME T-FORGED FRAME AT SPLICE ON STRINGER NR 14.  REMOVED CRACKED FRAME, POSITIONED AND INSTALLED NEW FRAME, LOCATED ALL HOLES AND SECURED WITH FASTENERS IAW EO B747-5310-2580-B ER 020596JM1, ER 0214964D1 SRM 51-40-04, 53-10-3.
